Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Perioral dermatitis, taken antibiotics, rashes started after stopping cerazette. Solution?

Hello my girl friend has been told by the doctor that she has perioral dermatitis . After 6 weeks of anti biotics there has been no improvement. I have been doing some research on h behalf snd found that coming off cerazette has cause a lot of people to have a face rash . Her rash came straight after she stopped the pill . What s the solution as she is becoming very depressed :(
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi perioral dermatitis is most common problem in teenage girls.i treat my patients in my clinic by doxycycline 100 mg twice daily and application of femcinol a cream in the morning and moisteriser along with melacare ointment in the night and use supplementation of b12 vitamin tablets
Answered: Sun, 27 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor